# SDR REXA2013040100610

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 19,123 hours, 16,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD VERTICAL BEAM AT LBL 27 INBOARD STIFFENER AT LOWER FASTENER HOLE CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-056.
